Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Open $ 3$-manifolds which are simply connected at infinity


Author: C. H. Edwards
Journal: Proc. Amer. Math. Soc. 14 (1963), 391-395
MSC: Primary 54.78
MathSciNet review: 0150745
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0150745-3
Article copyright: © Copyright 1963 American Mathematical Society